# SDR SWIA2018041044537

- Difficulty date: March 17, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 34,641 hours, 30,720 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 619
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTED,  BS 619, BETWEEN STRINGERS 20R AND 21R.   REPAIRED THE SKIN IAW REO.
